# SDR GTIA2023060237231

- Difficulty date: June 1, 2023
- Submitted: June 2, 2023
- Operation: Air carrier
- Aircraft: N606NK
- Make and model: Airbus A320-232
- Aircraft serial: 4592
- Aircraft time: 45,055 hours, 20,363 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31865112
- Part serial: A153732
- Condition: Unwanted Deploy
- Location: Rt Overwing
- Part time: 5,555 hours, 2,449 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

IN ADVERTENT SLIDE DEPLOYMENT R/H AFT OVER WING EXIT-R&R R/H AFT OVERWING (7505MM) EXIT SLIDE IAW AMM 25-62-42. OPS CHECK GOOD. R&R OF THE INFLATION RESERVOIR FOR THE OFFWING ESCAPE SLIDE R/H (7507MM) IAW AMM 25-62-46. OPS CHECK GOOD
